MathSciNet Relay Station
MathSciNet bibliographic data
MR1216205 58F13 (11A55 58F03)
Corless, R. M. Continued fractions and chaos. Amer. Math. Monthly 99 (1992), no. 3, 203–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement